Vol. 4, No. 2, 1954

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Vol. 281: 1  2
Vol. 280: 1  2
Vol. 279: 1
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The number of solutions of some special equations in a finite field

L. Carlitz

Vol. 4 (1954), No. 2, 207–217
Mathematical Subject Classification
Primary: 10.0X
Milestones
Received: 17 March 1953
Published: 1 June 1954
Authors
L. Carlitz